zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Symmetry reduced and new exact non-traveling wave solutions of potential Kadomtsev-Petviashvili equation with p-power. (English) Zbl 1203.35250
Summary: With the aid of Maple symbolic computation and Lie group method, PKPp equation is reduced to some (1+1)-dimensional partial differential equations, in which there are linear PDE with constant coefficients, nonlinear PDE with constant coefficients, and nonlinear PDE with variable coefficients. Using the separation of variables, homoclinic test technique and auxiliary equation methods, we obtain new abundant exact non-traveling solution with arbitrary functions for the PKPp.
MSC:
35Q53KdV-like (Korteweg-de Vries) equations
37K10Completely integrable systems, integrability tests, bi-Hamiltonian structures, hierarchies
37K30Relations of infinite-dimensional systems with algebraic structures
35C07Traveling wave solutions of PDE
Software:
Maple
References:
[1]Senthilvelon, M.: On the extended application of homogeneous balance method, Appl. math. Comput. 123, 381-388 (2001) · Zbl 1032.35159 · doi:10.1016/S0096-3003(00)00076-X
[2]Li, D. S.; Zhang, H. Q.: Symbolic computation and various exact solutions of potential Kadomtsev – Petviashvili equation, Appl. math. Comput. 145, 351-359 (2003) · Zbl 1045.35066 · doi:10.1016/S0096-3003(02)00492-7
[3]Kaya, D.; Ei-Sayed, S. M.: Numerical soliton-like solutions of the potential Kadomtsev – Petviashvili equation by the decomposition method, Phys. lett. A 320, 192-199 (2003) · Zbl 1065.35219 · doi:10.1016/j.physleta.2003.11.021
[4]Inan, E.; Kaya, D.: Some exact solutions to the potential Kadomtsev – Petviashvili equation and to a system of shallow water equation, Phys. lett. A 355, 314-318 (2006)
[5]Chen, H.; Zhang, H.: Now multiple soliton solutions to the general Burgers – Fisher equation and the Kuramoto – Sivashinsky equation, Chaos soliton fract. 19, 71-75 (2004) · Zbl 1068.35126 · doi:10.1016/S0960-0779(03)00081-X
[6]Dai, Z.; Li, S.; Li, D.; Zhu, A.: Periodic bifurcation and soliton deflexion for Kadomtsev – Petviashvili equation, Chin. phys. Lett. 24, No. 6, 1429-1433 (2007)
[7]De Dai, Zh.; Huang, Y.: Exact singular and non-singular solitary-wave solutions for Kadomtsev – Petviashvili equation with p-power of nonlinearity, Chaos soliton fract. 40, 946-951 (2009) · Zbl 1197.35221 · doi:10.1016/j.chaos.2007.08.050
[8]Wazwaz, A. M.: Distinct variants of the KdV equation with compact and noncompact structures, Appl. math. Comput. 150, 365-377 (2004) · Zbl 1039.35110 · doi:10.1016/S0096-3003(03)00238-8
[9]Wazwaz, A. M.: Peakons, kinks, compactons and solitary patterns solutions for a family of Camassa – Holm equations by using new hyperbolic schemes, Appl. math. Comput. 182, 412-424 (2006) · Zbl 1106.65109 · doi:10.1016/j.amc.2006.04.002
[10]Wazwaz, A. M.: New kinks and solitons solutions to the (2+1)-dimensional konopelchenko – dubrovsky equation, Math. comput. Model. 45, 473-479 (2007) · Zbl 1171.35468 · doi:10.1016/j.mcm.2006.06.006
[11]Olver, P. J.: Application of Lie groups to differential equations, (1986)
[12]Tian, Y. H.; Chen, H. L.; Liu, X. Q.: Reduction and new explicit solutions of (2+1)-dimensional breaking soliton equation, Commun. theor. Phys. (Beijing, China) 45, 33-35 (2006) · Zbl 1170.35522 · doi:10.1088/0253-6102/45/1/005
[13]Hirota, R.: Exact envelope soliton solutions of a nonlinear wave equation, J. math. Phys. 14, 805 (1973) · Zbl 0257.35052 · doi:10.1063/1.1666399
[14]Liu, S. K.; Liu, S. D.: Nonlinear equations in physics, (2000)
[15]Inc., Mustafa: New compacton and solitary pattern solutions of the nonlinear modified dispersive Klein – Gordon equations, Chaos soliton fract. 33, 1275 (2007) · Zbl 1137.35421 · doi:10.1016/j.chaos.2006.01.083
[16]Sassaman, R.; Biswas, A.: Soliton perturbation theory for phi-four model and nonlinear Klein – Gordon equations by communications, Nonlinear sci. Numer. simulat. 14, 3239 (2009) · Zbl 1221.35316 · doi:10.1016/j.cnsns.2008.12.020